Alert archive / Ohio / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 161, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 6, 1999, 7:00 PM EDT for Wyandot County, Ohio. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 6, 1999, 7:00 PM EDT (23:00 UTC)
- Expired
- Sep 6, 1999, 8:05 PM EDT
- In force
- 65 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
County Wyandot County, OH
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KCLE 062302 RRA SVRCLE OHC175-070005- BULLETIN - EAS ACTIVATION/IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 700 PM EDT MON SEP 6 1999 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WYANDOT COUNTY IN NORTHWESTERN OHIO * UNTIL 805 PM EDT * AT 659 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED... A SEVERE THUNDERSTORM... 2 MILES NORTHWEST OF UPPER SANDUSKY... MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL MOVE NEAR... UPPER SANDUSKY NEVADA HARPSTER LITTLE SANDUSKY SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROTM WINDOWS. $$ ADAMS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 2:30 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Sep 6, 2:30 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 230 PM EDT MON SEP 6 1999 I DONT REALLY LIKE ANY OF THE MODELS. THE ETA SEEMED TO HAVE THE BEST PLACEMENT OF THE 18Z LOW...BUT IT GIVES CLE .37 INCHES BY 18Z. WHILE THE NGM SEEMS TO MOVE THE LOW TOO FAR EAST TOO QUICKLY CONSIDERING NO REAL JET MOVE IT. BY 18Z TOMORROW ETA HAS LOW IN NW PA WHILE THE NGM HAS THE LOW HALF A STATE TO THE EAST IN NE PA. FCST BASED ON ETA AND MOVEMENT OF LOW OVER PAST 6 HOURS. NW PA HAS BEST CHANCE OF PRECIP AS DENNIS DRIFTS NORTH BEFORE FINALLY BEING KICKED OUT BY FRONT NOW IN NW OH. SCATTERED SHOWERS STARTING TO DEVELOP AHEAD OF FRONT JUST ENTERING NW OH. FRONT SHOULD BE PAST TOL BY 00Z SO REMOVED POPS THERE FOR EVENING. WITH THE FRONT AND LINGERING MOISTURE FROM DENNIS KEPT SCATTERED SHOWERS IN CENTRAL AND NE OH FOR TONIGHT. .CLE...NONE. BRAY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 62 min |
| Sep 6, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 65 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.